# SDR ORJA9984

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Part number: 59175501
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AT LAS, GATE RETURN, WHEN THROTTLES ADVACED FOR TAKEOFF, FORWARD CARGO COMPARTMENT DOOR LIGHT CAME ON.  TAKEOFF DISCONTINUED AT LOW SPEED.  LIGHT WENT OUT DURING TAXI IN.  ADJUSTED FORWARD CARGO DOOR SWITCH.  OPS CHECK OK.  (M)
